# SDR FDEA201811093166

- Difficulty date: November 9, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 50,642 hours, 22,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 416N2100700
- Condition: Damaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  973     52-10  4805     09NOV18  AFW  OPEN  U  RAMP REPORTED THAT L1 ENTRY DOOR HAD RUBBER FLAP  HANGING DOWN WHEN DOOR OPEN.  MEL  09NOV18 06:24   AFW U  RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 12NOV18  "MEL 52-11-01-A:  L1 DOOR  SL IDE - INOP."  L1 DOOR SLIDE COVER LOWER RUBBER DUST AND DEBRIE  SEAL RETAINER HAS PULLED ALL THE BLIND FASTNERS  FROM FIBERGLASS DOOR COVER. TAPED SEAL INTO PLACE,  BUT SLIDE IS INOP. WILL NEED TIME TO GLUE BLIND  FASTNERS BACK INTO DOOR COVER. ITEM REMAINS ON MEL.  OKAY TO CONT. END.  C/7162371          PART 09NOV18 12:04   MC1 U  IDENTIFIED PARTS  SLIDE COVER  MPN: 416N2100-723SP        CPN: 2526346  QTY: 1     REMOVED AND REPLACED L1 ESCAPE SLIDE COVER PER M.M.                               25-66-01-4
